# SDR SWAA2024011631816

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF HAS PULLED STRANDS.<[01] DUE TO EXTENT OF THE DAMAGE ON PASSENGER CABIN FLOOR PANEL 241DF FABRICATED NEW PANEL FROM BMS4-17 TYPE 6 LOT#1544951-1; LOCATED AND INSTALLED INSERTS USING BMS5-107 LOT#AK3BA2380A/A; CURED USING HEAT LAMPS AND THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN PART MARKED PANEL AND APPLIED TAPE IAW SRM 51-70-05-2R-0 PARA 1A(NOTE); PARA 4 TABLE 204; PARA 5S AND BOEING DWG 144A5810 ID:0128.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1. STAMPED CURE SHEET.;[03] ATTACHED CURE SHEET.;[04] JOB COMPLETE.
